Acta Mathematica, 1985

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (23 articles)

Volume 155, Issue 1

[1] Partition relations for partially ordered sets

Stevo Todorcevic University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331661

Acta Mathematica, 155, (1), 1-25, 1982.12
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 473 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Corona theorem for Denjoy domains

John B. Garnett University of California, Los Angeles, CA, USA Peter W. Jones Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.331662

Acta Mathematica, 155, (1), 27-40, 1984.4
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 536 downloads ] [ 0 comments ] [ Cited by 42 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Borel selectors for upper semi-continuous set-valued maps

J. E. Jayne University College London, London, England C. A. Rogers University College London, London, England

TBD mathscidoc:1701.331663

Acta Mathematica, 155, (1), 41-79, 1983.11
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 567 downloads ] [ 0 comments ] [ Cited by 88 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Curviliner enumerative geometry

Ziv Ran University of Michigan, Ann Arbor, MI, USA

TBD mathscidoc:1701.331664

Acta Mathematica, 155, (1), 81-101, 1983.12
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 452 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Balls and metrics defined by vector fields I: Basic properties

Alexander Nagel University of Wisconsin, Madison, WI, USA Elias M. Stein Princeton University, Princeton, NJ, USA Stephen Wainger University of Wisconsin, Madison, WI, USA

TBD mathscidoc:1701.331665

Acta Mathematica, 155, (1), 103-147, 1983.11
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 919 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Erratum to: Upper semi-continuous set-valued functions

J. E. Jayne University College London, England C. A. Rogers University College London, England

TBD mathscidoc:1701.331666

Acta Mathematica, 155, (1), 149-152, 1985.4
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 324 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Two theorems of N. Wiener for solutions of quasilinear elliptic equations

P. Lindqvist Technical University of Helsinki, Espoo, Finland O. Martio University of Jyväskylä, Jyväskylä, Finland

TBD mathscidoc:1701.331667

Acta Mathematica, 155, (1), 153-171, 1984.4
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 471 downloads ] [ 0 comments ] [ Cited by 48 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The laplacian for domains in hyperbolic space and limit sets of Kleinian groups

R. S. Phillips Stanford University, Stanford, CA, USA P. Sarnak Courant Institute, New York, NY, USA

TBD mathscidoc:1701.331668

Acta Mathematica, 155, (1), 173-241, 1983.6
[ Download ] [ 2017-01-08 20:33:05 uploaded by actaadmin ] [ 705 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Quasiconformal homeomorphisms and dynamics II: Structural stability implies hyperbolicity for Kleinian groups

Dennis Sullivan I.H.E.S., Bures-sur-Yvette, France

TBD mathscidoc:1701.331669

Acta Mathematica, 155, (1), 243-260, 1984.3
[ Download ] [ 2017-01-08 20:33:05 uploaded by actaadmin ] [ 436 downloads ] [ 0 comments ] [ Cited by 214 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The Dirichlet problem for nonlinear second order elliptic equations, III: Functions of the eigenvalues of the Hessian

L. Caffarelli University of Chicago, Chicago, IL, USA L. Nirenberg Courant Institute, NYU J. Spruck University of Massachusetts, Amherst, MA, USA

TBD mathscidoc:1701.331670

Acta Mathematica, 155, (1), 261-301, 1984.7
[ Download ] [ 2017-01-08 20:33:05 uploaded by actaadmin ] [ 954 downloads ] [ 0 comments ] [ Cited by 313 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 157, Issue 1

[1] The surface$C−C$on Jacobi varieties and 2nd order theta functions

Gerald E. Welters Universidad de Barcelona, Barcelona, Spain

TBD mathscidoc:1701.331678

Acta Mathematica, 157, (1), 1-22, 1985.2
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 368 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Conformally natural extension of homeomorphisms of the circle

Adrien Douady Faculté des Sciences de Paris-Sud, Orsay, France Clifford J. Earle Cornell University, Ithaca, NY, USA

TBD mathscidoc:1701.331679

Acta Mathematica, 157, (1), 23-48, 1985.1
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 601 downloads ] [ 0 comments ] [ Cited by 31 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On Waring’s problem

Christopher Hooley University College, Cardiff, UK

TBD mathscidoc:1701.331680

Acta Mathematica, 157, (1), 49-97, 1984.9
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 305 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Hilbert integrals, singular integrals, and Radon transforms I

D. H. Phong Columbia University, New York, NY, USA E. M. Stein Princeton University, Princeton, NJ, USA

TBD mathscidoc:1701.331681

Acta Mathematica, 157, (1), 99-157, 1984.12
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 970 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Torus embeddings and deformations of simple singularities of space curves

Klaus Wirthmüller Universität Regensburg, Regensburg, West Germany

TBD mathscidoc:1701.331682

Acta Mathematica, 157, (1), 159-241, 1985.1
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 650 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Extending holomorphic motions

Dennis P. Sullivan I.H.E.S., Bures-sur-Yvette, France William P. Thurston I.H.E.S., Bures-sur-Yvette, France

TBD mathscidoc:1701.331683

Acta Mathematica, 157, (1), 243-257, 1984.8
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 502 downloads ] [ 0 comments ] [ Cited by 86 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Holomorphic families of injections

Lipman Bers Columbia University, New York, NY, USA H. L. Royden Stanford University, Stanford, CA, USA

TBD mathscidoc:1701.331684

Acta Mathematica, 157, (1), 259-286, 1984.8
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 579 downloads ] [ 0 comments ] [ Cited by 113 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] An analytic family of uniformly bounded representations of free groups

T. Pytlik University of Wrocław, Wrocław, Poland R. Szwarc University of Wrocław, Wrocław, Poland

TBD mathscidoc:1701.331685

Acta Mathematica, 157, (1), 287-309, 1984.4
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 649 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 158, Issue 1

[1] Proof of a conjecture of F. Nevanlinna concerning functions which have deficiency sum two

David Drasin Purdue University, West Lafayette, IN, USA

TBD mathscidoc:1701.331686

Acta Mathematica, 158, (1), 1-94, 1983.3
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 405 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Conne’s bicentralizer problem and uniqueness of the injective factor of type III_{1}

Uffe Haagerup Odense Universitet, Odense M, Denmark

TBD mathscidoc:1701.331687

Acta Mathematica, 158, (1), 95-148, 1985.1
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 491 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Riemann-Roch theorem for complex spaces

Roni N. Levy Sofia State University, Sofia, Bulgaria

TBD mathscidoc:1701.331688

Acta Mathematica, 158, (1), 149-188, 1984.3
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 463 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The spherical Bernstein problem in even dimensions and related problems

Per Tomter Oslo University, Oslo, Norway

TBD mathscidoc:1701.331689

Acta Mathematica, 158, (1), 189-212, 1984.12
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 427 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the invariant subspace problem for Banach spaces

Per Enflo Institute Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.331690

Acta Mathematica, 158, (1), 213-313, 1981.2
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 510 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved